• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта

Статья

Discrete Riemann surfaces: linear discretization and its convergence

Journal fuer die reine und angewandte Mathematik. 2016. Vol. 2016. No. 270. P. 217-250.
Mikhail Skopenkov, Bobenko A.

We develop linear discretization of complex analysis, originally introduced by R. Isaacs, J. Ferrand, R. Duffin, and C. Mercat. We prove convergence of discrete period matrices and discrete Abelian integrals to their continuous counterparts. We also prove a discrete counterpart of the Riemann–Roch theorem. The proofs use energy estimates inspired by electrical networks.